MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT

MEDLINE INDUSTRIES, LP; CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT
Catalog Number DYNCPDS14
Medical Device Problem Codes Leak/Splash (1354); Suction Problem (2170)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2025, "the port to attach saline to the device to flush the line is not a snug fit, and therefore saline leaks on the patient" and that the provider had to switch to "open suctioning" due to "loss of primary function with leakage during use" to "avert airway compromise.".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025, "the port to attach saline to the device to flush the line is not a snug fit, and therefore saline leaks on the patient" and that the provider had to switch to "open suctioning" due to "loss of primary function with leakage during use" to "avert airway compromise." no additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CLEARPRO,CLOSED SXN,14FR,D SWVL,ETT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23043028
Report Number1417592-2025-00469
Device Sequence Number9769257
Product Code OFR
UDI-Device Identifier10888277703384
UDI-Public10888277703384
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNCPDS14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown